# SDR NSVA20070085

- Difficulty date: April 5, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N9CJ
- Make and model: Saab 340B
- Aircraft serial: 224
- Aircraft time: 27,068 hours, 31,574 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Dislodged
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT EMERGENCY EXIT HANDLE COVER FELL OFF IN FLIGHT.  SECURED AND RELEASED FOR SERVICE IAW AMM 52-22-00.
